# SDR ASOA201704201539

- Difficulty date: April 20, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311971
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R AND SPLICE CORRODED BETWEEN FS 319 TO FS 333. REMOVED AND REPLACED STR 21R SEGMENT AND STRINGER JOINT SPLICE BETWEEN FS 280 TO FS 333 PER SRM 53-00-03-201-001-A01 AND 51-42-06-001-001-A01.  THIS IS A MAJOR REPAIR.
